# SDR DALA1108629864

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 238 APPROX 3" BELOW L18L SKIN HAS DENT.  CUT OUT SECTION OF SKIN 4"X 5"; NO DAMAGE PER NDT SPM 06-10-01. FABRICATED AND INSTALLED NEW SECTION OF SKIN .050 AND FINGER DOUBLERS .025 IAW DC-9 SRM 53-04 FIG 12C P-226.  REQUIRED INSPECTION COMPLETED.
